MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STERILE EMED DISPENSING PIN; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION STERILE EMED DISPENSING PIN; SYRINGE, PISTON
Catalog Number H93847
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was discovered either on (b)(6)2022 or (b)(6)2022.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of dispensing pins had clear residue on the pin itself.The residue was further described "more of an oil-based clear lubricant coating the product".This issue was identified before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from march 16, 2022 - march 17, 2022.H10: one (1) opened and two (2) unopened samples were received for evaluation.Unaided visual inspection was performed which observed a thin layer of silicone liquid between the inlet spike and the cap of the opened and unopened samples.This is not considered a defect as medical grade silicone fluid is required by this product for proper assembly and functionality and no excess silicone was observed.Therefore, the reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
STERILE EMED DISPENSING PIN
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15555282
Report Number1416980-2022-04960
Device Sequence Number17785964
Product Code FMF
UDI-Device Identifier00085412476575
UDI-Public(01)00085412476575
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue NumberH93847
Device Lot Number60355125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown